Volume 8, Issue 1 (5-2013)                   IJMSI 2013, 8(1): 75-90 | Back to browse issues page



DOI: 10.7508/ijmsi.2013.01.008

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ghorbani S, Torkzadeh L, Motamed S. $(odot, oplus)$-Derivations and $(ominus, odot)$-Derivations on $MV$-algebras. IJMSI. 2013; 8 (1) :75-90
URL: http://ijmsi.ir/article-1-405-en.html

Abstract:  

In this paper, we introduce the notions of $(odot, oplus)$-derivations and $(ominus, odot)$-derivations for $MV$-algebras and discuss some related results. We study the connection between these derivations on an $MV$-algebra $A$ and the derivations on its boolean center. We characterize the isotone $(odot, oplus)$-derivations and prove that $(ominus, odot)$-derivations are isotone. Finally we determine the relationship between $(odot, oplus)$-derivation and $(ominus, odot)$-derivation for $MV$-algebras.

Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb